# SDR AU000015

- Difficulty date: March 9, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cessna 182G
- Engine: Cont O470R
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Contaminated
- Location: Fuel System
- Component: Aircraft Fuel Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL SYSTEM CONTAMINATED WITH ETHYLENE DIAMINE. MOBIL BRAND FUEL WAS USED OUTSIDE OF PUBLISHED DATES.  CARBURETTOR ALSO CONTAMINATED.
